Eqivariant surgery theory : Construction of equivariant normal maps

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)145-167
Number of pages23
JournalPublication of The Research Institure for Mathematical Sciences, Kyoto University
Volume31
Issue number1
Publication statusPublished - 1995

Cite this

@article{a7c776f2947348dd8657426cdbcc6fbc,
title = "Eqivariant surgery theory : Construction of equivariant normal maps",
author = "Masaharu Morimoto",
year = "1995",
language = "English",
volume = "31",
pages = "145--167",
journal = "Publication of The Research Institure for Mathematical Sciences, Kyoto University",
number = "1",

}

TY - JOUR

T1 - Eqivariant surgery theory : Construction of equivariant normal maps

AU - Morimoto, Masaharu

PY - 1995

Y1 - 1995

M3 - Article

VL - 31

SP - 145

EP - 167

JO - Publication of The Research Institure for Mathematical Sciences, Kyoto University

JF - Publication of The Research Institure for Mathematical Sciences, Kyoto University

IS - 1

ER -